# SDR CALA2013120393393

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,086 hours, 14,374 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Part serial: 509
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S HSI DISPLAY INOPERATIVE.  REPLACED FIRST OFFICER'S EHSI IAW MM, ALL INDICATIONS NOW NORMAL.
